An affine index polynomial invariant and the forbidden move of virtual knots

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Kauffman defines an affine index polynomial invariant for virtual knots. The invariant is induced from a numerical invariant called an n-writhe. In this paper, we provide the difference of the values obtained from invariants between two virtual knots which can be transformed into each other by a single forbidden move. As a result, we make it possible for many virtual knots to determine the unknotting numbers by forbidden moves.

Original languageEnglish
Article number1650040
JournalJournal of Knot Theory and its Ramifications
Volume25
Issue number7
DOIs
Publication statusPublished - 2016 Jun 1
Externally publishedYes

Keywords

  • affine index polynomial invariant
  • forbidden move
  • Virtual knot

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

An affine index polynomial invariant and the forbidden move of virtual knots. / Katou, Migiwa.

In: Journal of Knot Theory and its Ramifications, Vol. 25, No. 7, 1650040, 01.06.2016.

Research output: Contribution to journalArticle

@article{1e7e3678f2da47199a22d957df267f33,
title = "An affine index polynomial invariant and the forbidden move of virtual knots",
abstract = "Kauffman defines an affine index polynomial invariant for virtual knots. The invariant is induced from a numerical invariant called an n-writhe. In this paper, we provide the difference of the values obtained from invariants between two virtual knots which can be transformed into each other by a single forbidden move. As a result, we make it possible for many virtual knots to determine the unknotting numbers by forbidden moves.",
keywords = "affine index polynomial invariant, forbidden move, Virtual knot",
author = "Migiwa Katou",
year = "2016",
month = "6",
day = "1",
doi = "10.1142/S0218216516500401",
language = "English",
volume = "25",
journal = "Journal of Knot Theory and its Ramifications",
issn = "0218-2165",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "7",

}

TY - JOUR

T1 - An affine index polynomial invariant and the forbidden move of virtual knots

AU - Katou, Migiwa

PY - 2016/6/1

Y1 - 2016/6/1

N2 - Kauffman defines an affine index polynomial invariant for virtual knots. The invariant is induced from a numerical invariant called an n-writhe. In this paper, we provide the difference of the values obtained from invariants between two virtual knots which can be transformed into each other by a single forbidden move. As a result, we make it possible for many virtual knots to determine the unknotting numbers by forbidden moves.

AB - Kauffman defines an affine index polynomial invariant for virtual knots. The invariant is induced from a numerical invariant called an n-writhe. In this paper, we provide the difference of the values obtained from invariants between two virtual knots which can be transformed into each other by a single forbidden move. As a result, we make it possible for many virtual knots to determine the unknotting numbers by forbidden moves.

KW - affine index polynomial invariant

KW - forbidden move

KW - Virtual knot

UR - http://www.scopus.com/inward/record.url?scp=84969964541&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84969964541&partnerID=8YFLogxK

U2 - 10.1142/S0218216516500401

DO - 10.1142/S0218216516500401

M3 - Article

AN - SCOPUS:84969964541

VL - 25

JO - Journal of Knot Theory and its Ramifications

JF - Journal of Knot Theory and its Ramifications

SN - 0218-2165

IS - 7

M1 - 1650040

ER -